# SDR IPXA2016020498885

- Difficulty date: January 8, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717119
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT CARGO FLOORBEAM CAP HAS CORRSION AROUND MUTLIPLE NUT PLATES AT STA 1841.  REMOVED, FABRICATED AND REPLACED FLOORBEAM CAP AT BS 1841 IAW SRM 51-35-01 AND DWG AGA 7170.
